# SDR SWAA2025101412994

- Difficulty date: September 9, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA.  REPLACED ANGLE AND FASTENERS LOCATED BS 294.5 AT LEVEL STR 13L AT FWD GALLEY AREA IAW SRM 51-40-02-0G AND DWG 141A1311 SHEET: 1 REV: C.
